Let equation prsented be such that each μ is a signed measure on R d belonging to the Kato class K d, 1. A Brownian motion in R d with drift μ is a diffusion process in R d whose generator can be informally written. When each μ is given by U i (x)dx for some function U i , a Brownian motion with drift μ is a diffusion in R d with generator. In Kim and Song (Ill J Math 50(3):635-688, 2006), some properties of Brownian motions with measure-value drifts in bounded smooth domains were discussed. In this paper we prove a scale invariant boundary Harnack principle for the positive harmonic functions of Brownian motions with measure-value drifts in bounded Lipschitz domains. We also show that the Martin boundary and the minimal Martin boundary with respect to Brownian motions with measure-valued drifts coincide with the Euclidean boundary for bounded Lipschitz domains. The results of this paper are also true for diffusions with measure-valued drifts, that is, when Δ is replaced by a uniformly elliptic divergence form operator equation prsented with C 1 coefficients or a uniformly elliptic non-divergence form operator equation prsented with C 1 coefficients.
ASJC Scopus subject areas